MathSciNet Relay Station
MathSciNet bibliographic data
MR1430164 57R40 (14P15 32C05)
Bochnak, Jacek; Kucharz, Wojciech Complete intersections in differential topology and analytic geometry. Boll. Un. Mat. Ital. B (7) 10 (1996), no. 4, 1019–1041.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement